# SDR JR2R20171208003

- Difficulty date: December 8, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59366751
- Condition: Damaged
- Location: Bs 1207-1217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT DAMAGED FROM BAGGAGE LOADER. REPAIRED DAMAGE IAW AAR EA NO. 16774.
